# SDR AU970331

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Terminal Block
- Part number: TB377
- Condition: Incorrect Fit
- Location: Thrust Reverser
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE THRUST REVERSER TB377 MOD TERMINAL BLOCK INCORRECTLY FITTED RESULTING IN SHORT CIRCUITED CONNECTIONS WHICH IN TURN ACTIVATED A RELAY IN THE THRUST REVERSER LOCKING CONTROLS - PERSONNEL/MAINTENANCE ERROR
